I woke up early one morning about a month ago with severe chest pain that last only a minute or so, Then pain radiated into my shoulders, upper back and neck. Since then, I have had heartburn that radiates thru my upper back on a daily basis. I did see a Dr. an EKG was done and was fine. They put me on protonix but I have had no relief. I have even added zantac a few times trying to get relief, but with no relief. Even now, on an empty stomach I have chest and back pain. I do feel a like I have to swallow a lot, due to excess fluid in the back of my throat. I do not have any burning in my throat, or acid that actually comes up into my mouth, it's more like excess saliva in the back of my throat. I am concerned especially since I had breast cancer 3 yrs. ago and it was 6cm and triple negative. I did chemo and radiation and surgery. Could this be related or even gallbladder issues? Any advice?
According to the symptoms described by you it does not seem to be related to breast cancer and possibility of excess acid being refluxed back or kidney/gall bladder issue can be suspected.If Protinox is not helping you then consider getting a USG scan done which would help in ruling out the cause.Kidney stones can also cause pain in shoulders and back.
You can visit a Physician and request for a Complete Blood work up along with USG scan so that a precise diagnosis can be made.Meanwhile drink lots of water and avoid spicy,fatty food intake.Have small meals frequently.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Acid Reflux , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.